| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and severely calcified iliac artery.A 7.0mm x 20mm x 80cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 8 atmospheres for 8 seconds, the balloon ruptured at the center.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition post procedure.